| Model Number |
MC2-4590S |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received that a pair of rods were implanted and the left side rod's end cap disassociated.Per the reporter, the rod continued to lengthen despite the end cap issue.It was additionally reported that during the planned removal procedure there was significant metallosis observed visually.No samples were taken to confirm the metallosis.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.Lot numbers 9080301 and 9061819 were provided, however, it is unknown which lot number corresponds to the rod in question.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
No additional information was provided.
Event or Problem Description
Additional information was provided.
Additional Manufacturer Narrative
Upon receiving the device, a visual inspection was conducted.It was noted that the end cap was unthreaded.The reported issue of end cap disengagement was confirmed.There was also notable anodization wear along the anti-rotation sleeve.In-house x-rays were conducted and showed that the internal components were still intact except for the end cap and anti-rotation sleeve.Functional testing was attempted, however, was not successful due to the to the sleeve being disengaged.There were no images provided to review the perceived metallosis so it was unable to be confirmed.This lot was manufactured prior to the capa which was issued to rectify this issue and resulted in a design change.